Document Type : Research Paper


Department of mathematics, Education College, University of Mustansiriyah, Baghdad, Iraq.


In this paper, we introduce a new family of continuous distributions based on [0, 1] Truncated Fréchet distribution. [0, 1] Truncated Fréchet Weibull ([0, 1] ) and [0, 1] Truncated Fréchet ([0, 1] ) distributions are discussed as special cases. The cumulative distribution function, the rth moment, the mean, the variance, the skewness, the kurtosis, the mode, the median, the characteristic function, the reliability function and the hazard rate function are obtained for the distributions under consideration. It is well known that an item fails when a stress to which it is subjected exceeds the corresponding strength. In this sense, strength can be viewed as “resistance to failure.” Good design practice is such that the strength is always greater than the expected stress. The safety factor can be defined in terms of strength and stress as strength/stress. So, the [0, 1]  strength-stress and the [0, 1]  strength-stress models with different parameters will be derived here. The Shannon entropy and Relative entropy will be derived also.


Main Subjects

[1]      Abid, S. H., & Hassan, H. A. (2015). The Beta Marshall-Olkin Extended Uniform Distribution. Journal of safety engineering4(1), 1-7.
[2]      Eugene, N., Lee, C., & Famoye, F. (2002). Beta-normal distribution and its applications. Communications in statistics-theory and methods31(4), 497-512.
[3]      Gradshteyn, I. S., & Ryzhik, I. M. (2014). Table of integrals, series, and products. Academic press.
[4]      Gupta, A. K., & Nadarajah, S. (2005). On the moments of the beta normal distribution. Communications in statistics-theory and methods33(1), 1-13.
[5]      Jones, M. C. (2004). Families of distributions arising from distributions of order statistics. Test13(1), 1-43.
[6]      Jamjoom, A. A., & Al-Saiary, Z. A. (2012). Computing the moments of order Statistics from independent nonidentically distributed exponentiated Frechet variables. Journal of probability and statistics2012.
[7]      Maria do Carmo, S. L., Cordeiro, G. M., & Ortega, E. M. (2015). A new extension of the normal distribution. Journal of data science13(2), 385-408.